Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the submetacompactness of products


Author: Yukinobu Yajima
Journal: Proc. Amer. Math. Soc. 107 (1989), 503-509
MSC: Primary 54B10; Secondary 54D18
MathSciNet review: 942639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we raise the question of whether the product $ X \times Y$ of a regular space $ X$ with a $ \sigma $-closure-preserving cover by compact sets and a submetacompact space $ Y$ is submetacompact, and we show that the product $ X \times Y$ is weakly submetacompact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10, 54D18

Retrieve articles in all journals with MSC: 54B10, 54D18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0942639-6
Keywords: Submetacompact, weakly submetacompact, $ \sigma $-closure-preserving cover, topological game, winning strategy
Article copyright: © Copyright 1989 American Mathematical Society